Journal of Statistical Theory and Applications

Volume 17, Issue 2, June 2018, Pages 206 - 212

Record Ranges for Samples From Asymmetrical Laplace Distributions

Authors
I.V. BELKOV
Department of Mathematics and Mechanics, St. Petersburg State University, St. Petersburg, Russia
M. AHSANULLAH
Department of Management Sciences, Rider University, Lawrenceville, New Jersey, United States of America
V. B. NEVZOROV
Department of Mathematics and Mechanics, St. Petersburg State University, St. Petersburg, Russia
Received 2 November 2017, Accepted 11 February 2018, Available Online 30 June 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.2.2How to use a DOI?
Keywords
Record values; Exponential distribution; Negative exponential distribution; Laplace distribution; Sample ranges
Abstract

The representations of record ranges via sums of independent identically distributed exponential random variables are obtained for asymmetrical Laplace distributions. This result generalizes the corresponding relations for record values in the cases of exponential and negative exponential distributions

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 2
Pages
206 - 212
Publication Date
2018/06/30
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.2.2How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - I.V. BELKOV
AU  - M. AHSANULLAH
AU  - V. B. NEVZOROV
PY  - 2018
DA  - 2018/06/30
TI  - Record Ranges for Samples From Asymmetrical Laplace Distributions
JO  - Journal of Statistical Theory and Applications
SP  - 206
EP  - 212
VL  - 17
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.2.2
DO  - https://doi.org/10.2991/jsta.2018.17.2.2
ID  - BELKOV2018
ER  -